# SDR DALA2017031702123

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 67,506 hours, 49,611 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Sleeve
- Condition: Torn
- Location: Wire
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN AUXILLARY HYD PUMP WIRING SLEEVE.  SLEEVE  WAS RAPAIRED PER MD88 SWPM 20-10-01 AND ER/A 467688-14MAAD.    (LP2933936)
